# SDR ASAA2014090809082

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 23,438 hours, 7,186 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6132
- Condition: Inoperative
- Location: Fueling Panel
- Part time: 23,440 hours, 7,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TANK FUEL QTY INDICATOR AT REFUEL PANEL IS INOPERATIVE.  ACFT GROUNDED.  REPLACED NR 2 TANK FUEL QTY INDICATOR AT REFUEL PANEL. NR 2 FUEL QTY OPS CK NORMAL REF AMM TASK 28-41-61-00-801 AND TASK 28-41-61-400-801.
